# SDR SWAA2018070223183

- Difficulty date: June 22, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL TO BULKHEAD ANGLE CORRODED AT BS 947, RBL 18.  R&R ANGLE IAW SRM & DWG.
